March 3, 2008 at 11:49 pm #2233
Hi mommas, I’ve been apprehensive about sharing but I know I need all the prayer I can get! I am 9 weeks pregnant with our 6th pregnancy. I had 2 miscarriages before my son and then 2 after. We are seeing a maternal and fetal specialist every 2 weeks and have already had 3 ultrasounds…so tiny and moving all around, that heartbeat is the sweetest sound! When Im 28 weeks I’ll be seeing the Dr. once a week. He has me on a small list of meds:
Folic Acid supplement
Fish Oil supplement
Prometrium (oral progesterone)
All of our tests came back normal ecxpet for my thyroid antibodies. My levels were slightly elevated and anitbodies were attacking my thyroid. The theory is is that if there is anything else “foreign” like a baby in my body then the antibodies attack it as well. So the meds temporarily shut down the thyroid and take over it’s job..crazy! I also have some blood pooling in my placenta but the Dr. told me not to be too worried being that he sees that alot and to expect some brownish bleeding…yea, I’ll freak I’m sure!
Because of the pregnancy and meds, I am severely nauseas and fatigued! Im sure Ive lost weight when all I eat in a day is saltines and lemon pudding…which I dont want to lose weight! All of this misery is more than worth it and I pray it’s not all in vain. He also says I will have to have a planned C-section since my son was 9 lbs 5 ozs…which getting cut open kinda freaks me out.
I am just at the point where I am trying to focus more on the joy than the fear, putting the situation in God’s hands (a daily event) and praying for the strength to accept His will, no matter what it is. So if you could remember my little peanut in a prayer, I would be very thankful! In Christ, GinaMarch 4, 2008 at 5:01 pm #3887
Prayers going out for you! What a wonderful announcement! Congratulations!! There is something you can take for nausea… it is not a “drug”, so you don’t have to worry about it. You buy it in the Pharmacy section of Walgreens, Walmart, K-mart or your grocery store. It is called “emetrol” … it tastes like a thick sweet syrup… it will really help you with the nausea and maybe let you eat so you can put some weight on.
You can go to drugstore.com to see it: http://www.drugstore.com/products/prod.asp?pid=16148&catid=10&brand=7837&trx=PLST-0-BRAND&trxp1=10&trxp2=16148&trxp3=1&trxp4=0&btrx=BUY-PLST-0-BRAND
Keep us posted and Congratulations!!!
Renee, moderatorMarch 4, 2008 at 9:53 pm #3888
Thanks Renee, I tried the emetrol and it did work temporarily but came back about 30 minutes after it started working…it was the off brand though so I dont know if that has anything to do with it. Maybe I’ll try it again. Thanks again, GinaMarch 4, 2008 at 10:43 pm #3889
I think you are right… it doesn’t work for a very long time… but it does give you some temp relief. Also, have you heard of the “Preggie Pops” candies that do the same thing?
Another reason you could be nauseated is the thyroid medication. If they are restricting your thyroid with the meds (making you Hypo.. ) it is very difficult to digest food. Your metabolism just can’t digest… I found this to be really bad with salad especially. I felt like it just sat in my stomach. Most important is baby though… if you need the thyroid medicine… maybe they can’t do anything about it. (Or maybe it needs adjusted a little?)
Anyway, I’ll be praying for you Gina.
You must be logged in to reply to this topic.